MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS® DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK EXPRESS® DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number EXPRESS
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device is not powering on.There was no report of patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio determined that the cause of the reported issue was due to the on/off lid latch missing its rubber cushion, which kept the latch from being able to press against the on/off button dome.The customer received a replaced device.

Brand Name
LIFEPAK EXPRESS® DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8497846
Report Number0003015876-2019-00619
Device Sequence Number1104389
Product Code MKJ
UDI-Device Identifier00883873823644
UDI-Public00883873823644
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEXPRESS
Device Catalogue Number99427-000129
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1